# SDR UPS205023

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 5751 · Ailerons
- Part: Ribs
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND 2ND, 4TH, 5TH AND 6TH RIBS FROM I/B END CORRODED ON RT I/B AILERON.  REMOVED CORRODED RIBS AND INSTALLED NEW RIBS PER SRM 51-00, 51-30-2, 51-10-1.
